# SDR ABXA9500922

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 813AX C-CHECK INSPECTION, FOUND AFT BAND CLAMP ON NR 3 ENGINE TRANSITION DUCT CRACKED.  REPAIRED ATTACH ANGLE CHANNEL ON NR 3 ENGINE TRANSITION DUCT IAW ABX REA D878-12566MR.
